On a property of Fréchet–Urysohn spaces of continuous functions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 156-161
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1992_193_a29,
author = {E. G. Pytkeev},
title = {On a~property of {Fr\'echet{\textendash}Urysohn} spaces of continuous functions},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {156--161},
year = {1992},
volume = {193},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1992_193_a29/}
}
E. G. Pytkeev. On a property of Fréchet–Urysohn spaces of continuous functions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 156-161. http://geodesic.mathdoc.fr/item/TM_1992_193_a29/